Sur la partition des nombres

Faà de Bruno

Mathematische Annalen (1879)

  • Volume: 14, page 241-247
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bruno, Faà de. "Sur la partition des nombres." Mathematische Annalen 14 (1879): 241-247. <>.

author = {Bruno, Faà de},
journal = {Mathematische Annalen},
pages = {241-247},
title = {Sur la partition des nombres},
url = {},
volume = {14},
year = {1879},

AU - Bruno, Faà de
TI - Sur la partition des nombres
JO - Mathematische Annalen
PY - 1879
VL - 14
SP - 241
EP - 247
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.